PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

On the fiber product of mappings into the unit interval

Języki publikacji
EN
Abstrakty
EN
We prove that for every family of sujective mappings f[sub j] : X[sub j] --> I, j [belongs to] J, where X[sub j] are continua, there exist a continuum Y and surjective mappings g[sub j] : Y --> X[sub j] such that f[sub j] o g[sub j] = f[sub j'] o g[sub j'] for all j, j' [belongs to] J.
Rocznik
Strony
369--378
Opis fizyczny
Bibliogr. 9 poz.
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
Bibliografia
  • [1] T. Homma, A theorem on continuous functions, Kodai Math. Sem. Reports, 1 (1952) 13-16.
  • [2] J. L. Kelley, General topology, Princeton 1957.
  • [3] J. Krasinkiewicz, P. Minc, Mappings onto indecomposable continua, Bull. Acad. Pol. Sci., Sér. Math., 25 (1977) 675-680.
  • [4] K. Kuratowski, Topology, vol. 2, Academic Press, New York, London; PWN, Warszawa 1968.
  • [5] J. S. Lipiński, Sur l'uniformisation des fonctions continues, Bull. Acad. Pol. Sci., Sér. Math., 5 (1957) 1019-1021.
  • [6] J. Mioduszewski, Solution genérale d'un problème de Sikorski, Bull. Acad. Pol. Sci., Sér. Math., 6 (1958) 169-173.
  • [7] J. Mioduszewski, Ona quasi-ordering in the class of continuous mappings of a closed interval into itself, Colloq. Math., 9 (1962) 233-240.
  • [8] R. Sikorski, K. Zarankiewicz, On uniformization of functions (I), Fund. Math., 41 (1954) 339-344.
  • [9] J. V. Whittaker, A mountain-climbing problem, Canad. J. Math., 18 (1966) 873-882.
Identyfikator YADDA
bwmeta1.element.baztech-article-BAT2-0001-1228